# SDR EGRA200501

- Difficulty date: February 12, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N763MH
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- Aircraft time: 13,873 hours
- Engine: Allsn 250C30S
- Engine time: 14,180 hours, 39,632 cycles
- System (JASC): 7250 · Turbine Section
- Part: Tube
- Part number: 23032941
- Part serial: NA
- Condition: Cracked
- Location: Nr 1 Turbine
- Component: Turbine, Allsn, 250C30S
- Component part number: 23035128
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER NORMAL LANDING AND SHUTDOWN AT HOSPITAL A LARGE PUDDLE OF OIL WAS FOUND UNDER THE AIRCRAFT.  FURTHER INVESTIGATION SHOWED OIL COVERING NR 1 ENGINE DECK AND OIL QUANTITY WAS DOWN BY THREE QUARTS.  OIL TEMP AND PRESS WERE NORMAL AT SHUTDOWN.  THE LABYRINTH SEAL SUPPLY TUBE WAS FOUND TO BE CRACKED OFF FROM THE ESHAUST COLLECTOR FLANGE ADAPTER AND MISPLACED ABOUT HALF THE TUBE DIAMETER. THIS RESTRICTED AIR FLOW TO THE LAB SEAL ALLOWED OIL TO FLOW OVER THE LAB SEAL.  TURBINE SECTION WAS WITHIN 30 CYCLES OF BEING REMOVED DUE TO TURBINE WHEEL CYCLES.  MECHANIC ON DISASSEMBLY REPORTED THAT TUBE MAY HAVE BEEN ORIGINALLY TIGHTENED UNDER A TWISTING LOAD.  TURBINE SECTION WAS REPLACED.
